Volume 231; Issue 1

2

Continuous Dependence of Solutions of Operator Equations. I

Année:
1977
Langue:
english
Fichier:
PDF, 2.72 MB
english, 1977
3

Associated and Skew-Orthologic Simplexes

Année:
1977
Langue:
english
Fichier:
PDF, 1.77 MB
english, 1977
4

Inequalities for Polynomials on the Unit Interval

Année:
1977
Langue:
english
Fichier:
PDF, 733 KB
english, 1977
5

A Class of Infinitely Connected Domains and the Corona

Année:
1977
Langue:
english
Fichier:
PDF, 525 KB
english, 1977
6

$\Delta$-Domains and the Corona

Année:
1977
Langue:
english
Fichier:
PDF, 579 KB
english, 1977
7

Conjugate Points of Vector-Matrix Differential Equations

Année:
1977
Langue:
english
Fichier:
PDF, 899 KB
english, 1977
8

Minimal Invariant Functions of the Space-Time Wiener Process

Année:
1977
Langue:
english
Fichier:
PDF, 813 KB
english, 1977
10

Multiplier criteria of Marcinkiewicz type for Jacobi expansions

Année:
1977
Langue:
english
Fichier:
PDF, 915 KB
english, 1977
11

On ordinary linear $p$-adic differential equations

Année:
1977
Langue:
english
Fichier:
PDF, 3.33 MB
english, 1977
12

An Example Where Topological Entropy is Continuous

Année:
1977
Langue:
english
Fichier:
PDF, 1.24 MB
english, 1977
13

Multiplier Criteria of Marcinkiewicz Type for Jacobi Expansions

Année:
1977
Langue:
english
Fichier:
PDF, 1.00 MB
english, 1977
14

Back Matter

Année:
1977
Langue:
english
Fichier:
PDF, 213 KB
english, 1977
15

Of Regulated and Steplike Functions

Année:
1977
Langue:
english
Fichier:
PDF, 834 KB
english, 1977
16

Pointwise and Norm Convergence of a Class of Biorthogonal Expansions

Année:
1977
Langue:
english
Fichier:
PDF, 1.12 MB
english, 1977
17

On the Transformation Group of a Real Hypersurface

Année:
1977
Langue:
english
Fichier:
PDF, 1.18 MB
english, 1977
18

Front Matter

Année:
1977
Langue:
english
Fichier:
PDF, 275 KB
english, 1977
19

Volume Information

Année:
1977
Langue:
english
Fichier:
PDF, 100 KB
english, 1977
21

Functional Calculus and Positive-Definite Functions

Année:
1977
Langue:
english
Fichier:
PDF, 1.68 MB
english, 1977
22

On Ordinary Linear $p$-Adic Differential Equations

Année:
1977
Langue:
english
Fichier:
PDF, 4.07 MB
english, 1977
23

Subgroups of Finitely Presented Solvable Linear Groups

Année:
1977
Langue:
english
Fichier:
PDF, 1.05 MB
english, 1977
24

Variation of Conformal Spheres by Simultaneous Sewing Along Several Arcs

Année:
1977
Langue:
english
Fichier:
PDF, 1.76 MB
english, 1977
26

Associated and skew-orthologic simplexes

Année:
1977
Langue:
english
Fichier:
PDF, 1.52 MB
english, 1977
27

An example where topological entropy is continuous

Année:
1977
Langue:
english
Fichier:
PDF, 1.13 MB
english, 1977
28

Minimal invariant functions of the space-time Wiener process

Année:
1977
Langue:
english
Fichier:
PDF, 648 KB
english, 1977